And you are sitting here asking questions ?. Log off, take her to a hospital ASAP !!!
tylenol is mostly caffeine...there is nothing that is immediately toxic...you can damage your liver and kidneys though...
damn! i did the same thing...my stomach started bleeding...yeah she puked cause her stomach couldn't take it. At least she puked instead of having her tummy lining bleed away. Talk to her and suggest counseling or simply open, non-judgmental communication if she cannot seek therapy at the moment.
maybe because God wants her to... God probably has plans out there for that girl
That much tylenol will screw with your liver because that is where it is metabolized but it doesn't "kill" everyone. I have worked in a hospital for many years and have seen people survive taking much more than that........
If tylenol can not kill her now, some organs of her body must be damaged now. <br />
It is not a good way to end up sorrows
tylenol does not kill. sorry. And I will not tell you how many thousands of teens have tried this- probably every teen on the planet at one time or another. Call this instead- it will help you:<br />
People react differently. I took 40+ Tylenol and a bunch of other crap. It screwed my liver up and I ended up in the hospital for about a week. I honestly don't know how I lived, but I threw up to the point were there was nothing left. She puked them out cause it is a poison, and that was her body rejecting it, but your other organs still attempt to process some of it. The more you puke the less poison that is actually absorbed into your body. I went into almost complete liver failure and had to get blood infusions. DON'T DO IT.
I stupidly took 40+ (I stopped counting after forty) when I was 14. I was sick for many many days puking and all that. My parents just thought I had a stomach bug. They still don't know any different. So glad I didn't know what I was doing or I mighht actually be dead.
It's simply not her time !<br />
Perhaps her reasons are ludicrous & God is sparing her from it !<br />
Seek HIS guidance & HIS alone !<br />
She wasn't trying to kill herself. She did that for attention. There are too many over the counter drugs that she could have used to commit suicide.
I'm more concerned with her being suicidal, then with the method she chose...<br />
Have this girl get some counseling....if it was a serious attempt, and it failed, without counseling, she'll just find a different one....
agree with snowflake.....very good information
My last g'f's ex husband took 200 of them and he almost didn't make it. They were waiting for a liver donor when he stared to pull out of it.
hangin yourself from a bathroom at school doesnt work either..The ceiling tends to fall in....I tried that one when I was about 11..ended up being horribly humiliating.
hi, i did almost the same thing as her except i took 17 pm tylonals, im not sure why exactly she puked them up but something did happen, she proboly had extremely high bloodpressure for a while and if any of the tylonals had gone into her bloodstream before she puked them up than she might have done damage to her liver. please talk to her, get her some help so she doesnt end up wanting to try again, its not a fun place to be in when your suicidal
It is nearly impossible to fatally overdose on over-the-counter medications. When I was younger (in my early 20's), I tried to kill myself with sleeping pills. I bought a box of Sominex and took the entire contents. I figured that it would be the most painless way I could go.....I ended up sleeping for about 6 hours, woke up and groggily realized that I was still here. I was groggy for the rest of the day, slept good that night, and was tired the next morning, but that was the extent of it. I never tried it again.